# SDR HEEA0013554

- Difficulty date: March 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8045T
- Make and model: Bell 214ST
- Aircraft serial: 28101
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower
- Part number: 214073917101
- Condition: Failed
- Location: Air Dist
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BLOWER POPS CIRCUIT BREAKER.
